# SDR CALA2025012900231

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53332035200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED TASK AD 2016-14-03 FR35 STGR 28-30 REPAIR BEFORE FURT HER FLIGHT LEFT FR 35 BOTTOM CORNER HOLE HAS A CRACK INDICATION IN THE FRAME LAYER AT 8 O''CLOCK AND 2 O''CLCOK POSITION 100%+ SCR EEN GEN BY V062335 ON HAECO LCQ NR  9297014/21014 REAMED HOLE AT LH FR 35 BOTTOM CORNER HOLE IN THE FRAME LAYER IN 1/64 INCREMENTS UNTIL ROUND AND CLEAR OF DEFECTS IAW A320 SRM 5 1-44-11.  REF LP''S 3706279 AND 3706388 FOR REPAIR INSTRUCTIONS AND INSPECTIONS IAW ECRA 5331-03146.
